Translator Disclaimer
June 2007 Perfect simulation for a class of positive recurrent Markov chains
Stephen B. Connor, Wilfrid S. Kendall
Ann. Appl. Probab. 17(3): 781-808 (June 2007). DOI: 10.1214/105051607000000032

Abstract

This paper generalizes the work of Kendall [Electron. Comm. Probab. 9 (2004) 140–151], which showed that perfect simulation, in the form of dominated coupling from the past, is always possible (although not necessarily practical) for geometrically ergodic Markov chains. Here, we consider the more general situation of positive recurrent chains and explore when it is possible to produce such a simulation algorithm for these chains. We introduce a class of chains which we name tame, for which we show that perfect simulation is possible.

Citation

Download Citation

Stephen B. Connor. Wilfrid S. Kendall. "Perfect simulation for a class of positive recurrent Markov chains." Ann. Appl. Probab. 17 (3) 781 - 808, June 2007. https://doi.org/10.1214/105051607000000032

Information

Published: June 2007
First available in Project Euclid: 22 May 2007

zbMATH: 1125.60074
MathSciNet: MR2326232
Digital Object Identifier: 10.1214/105051607000000032

Subjects:
Primary: 60J65, 65C05, 68U20

Rights: Copyright © 2007 Institute of Mathematical Statistics

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.17 • No. 3 • June 2007
Back to Top